# SDR AALA202203287978

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737*
- Aircraft serial: 44477
- Aircraft time: 3,179 hours, 1,281 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR PANEL OPENED UPON CLOSING. REINSTALLED LATCH PER AMM 52-51-00.
